# SDR REXA95052

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PX
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Computer
- Part number: 426832FT
- Condition: Failed
- Location: Anti-Skid
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BRAKES WHILE TAXIING.  REMOVED AND REPLACED ANTI-SKID COMPUTER IAW SAAB AMM.  (M)
